# SDR FPI2005F00005

- Difficulty date: November 18, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N6BW
- Make and model: Beech 58
- Aircraft serial: TH292
- Engine: Cont IO520C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: RA16402706
- Condition: Cracked
- Location: Mlg Brakes
- Part time: 368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL CRACK FOUND ON WEAR SURFACE WHEEL HALF ATTACHMENT SIDE.  THIS WAS MFG REPLACEMENT PART (PN RA-164-02706). SUSPECT MDG DEFECT.  NO EVIDENCE OF OVERHEAT CONDITION DETECTED.  (LEFT ROTOR)
